Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1989, Volume 57, Issue 1

Testing For Common Roots<171:TFCR>2.0.CO;2-H
p. 171-185

A. Monfort, C. Gourieroux, E. Renault

In this paper we propose a procedure for testing commoh roots hypothesis for polynomials in lag operator. Using a generalized Bezout property, we first show that this hypothesis can be written in a "mixed" form, i.e. as a set of equations linking the parameters of interest (the coefficients of the polynomials) and a set of auxiliary parameters. This mixed form is particulary convenient since it is bilinear with respect to these two sets of parameters. This implies, in particular, that for a given null hypothesis a generalized Wald test can be implemented by using O.L.S. and G.L.S. techniques. A sequence of such tests is then proposed and studied.

Log In To View Full Content

Journal News